# SDR 03FDEA01937

- Difficulty date: November 13, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, FOUND INBOARD HINGE FITTING LOWER MOUNT BOLT HOLE OUTBOARD FLANGE SIDE CORRODED (WING SIDE). LT O/B FLAP, INBD HINGE FITTING LOWER BOLT HOLE O/B FLANGE SIDE   CORROSION REMOVED AND REPAIRED AS PER CMM 57-44-08 AND DWG ARC0502.
